# SDR IPXA2018081092608

- Difficulty date: August 8, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 18,510 hours, 11,689 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Door
- Condition: Unknown
- Location: Arming Mech
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR WILL NOT DISARM.  PERFORMED A FWD EMERGENCY ESCAPE SLIDE RELEASE MECHANISM TEST IAW AMM 52-10-30-0501. OPS CHECKED NORMAL
